# SDR UALA2010081703009

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 55,200 hours, 20,274 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RAM AIR TURBINE DEPLOYED ON THE GROUND.   FIELDS RETRACT IAW AMM29-22-00-201, TASK 29-22-00-869-002.  RESTOWED RAT.
